Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A plane elliptic curve of order $4k + 2$, with singularities all real and distinct, and autopolar by $4k+4$ conics


Author: D. C. Duncan
Journal: Bull. Amer. Math. Soc. 39 (1933), 809-813
DOI: https://doi.org/10.1090/S0002-9904-1933-05749-X
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 8 (1933), 589--592
MathSciNet review: 1562733
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05749-X